# SDR AALA20091215TUL02

- Difficulty date: December 15, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 70,314 hours, 37,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME BULKHEAD CRACKED AT RIGHT UPPER RADOME ALIGNMENT PIN.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-00-19.
